# SDR SWIA202157054

- Difficulty date: January 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME FS310 BETWEEN STGR 26L AND 26R.   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED FRAME SECTION AT FS310 BETWEEN STGR 23L AND 25R. REF. CRJ700 SRM 53-00-06-201-006-A01, SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01, DWG# SH670-31630 REV. K SHEET 1 AND 3 AND DWG # SH670-31810 REV. AE SHEET 8. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
